# SDR UIEA2021011200038

- Difficulty date: January 9, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 75,879 hours, 13,873 cycles
- Engine: Pwa PW4060
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 INLET COWL HAS A SMALL DAMAGE AT 5:00 POS TAIL.  ACCOMPLISHED PERMANENT HOT BOND COMPOSITE REPAIR OF NR 1 INLET COWL AT 5 O'CLOCK POSITION, PER AVENIR AVIATION FAA CAS 8AVR479B WO W15287 FEAM RO 5002395 FAA FORM 8130-3 ATTACHED.
